# SDR 2008UALA03123

- Difficulty date: May 31, 2008
- Submitted: July 1, 2008
- Operation: Air carrier
- Aircraft: N309UA
- Make and model: Boeing 737322
- Aircraft serial: 23670
- Aircraft time: 60,867 hours, 35,964 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 362624
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: W, L
- Precautionary procedure: K

## Discrepancy

LAST 10 FEET OF EMERGENCY EXIT LIGHTS INOP.  SUSPECT FAULTY LIGHT ASSEMBLY.  REPLACED LIGHT ASSEMBLY  ROW 17 THRU 21.  OP CHECKS GOOD.  AC OK FOR SERVICE.
